# SDR SIMA20170725005

- Difficulty date: July 25, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,016 hours, 38,951 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT MAIN LANDING GEAR TRUNNION FITTING FOUND CRACKED. COMPLIED WITH ERS EM-57MR-838 RT MLG AFT TRUNNION FITTING REPLACEMENT.
